# SDR QXEA9901992

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - LEFT-HAND WING PRIMARY FLAP DRIVE TORQUE TUBE ASSEMBLY, INBOARD DRIVE COUPLING IS WORN.  REPAIRED IAW MM 27-52-20, PAGE 401-408.
